# SDR DALA1224296311

- Difficulty date: April 16, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 58,267 hours, 7,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND U/D FLOOR PATH LIGHT INOP IN FWD AISLE.  MAINTENANCE REPLACED R/R FUSE FOR POWER SUPPLY (M5932) AND OPS CKD GOOD PER MM 747400-A-33-51-04.
